Researcher Page

사진
Nguyen, Ngoc Cuong (응우옌 응옥 쿠옹)
조교수, Department of Mathematical Sciences(수리과학과)
Research Area
Pluripotetial Theory, Complex Geometry, PDE
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
    1
    A Remark on the Continuous Subsolution Problem for the Complex Monge-Ampere Equation

    Kolodziej, Slawomir; Nguyen, Ngoc Cuongresearcher, ACTA MATHEMATICA VIETNAMICA, v.45, pp.83 - 91, 2020-03

    2
    Equidistribution of non-pluripolar products associated with quasi-plurisubharmonic functions of finite energy

    Ahn, Taeyong; Nguyen, Ngoc Cuongresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.148, no.2, pp.719 - 729, 2020-02

    3
    The Dirichlet problem for a complex Hessian equation on compact Hermitian manifolds with boundary

    Gu, Dongwei; Ngoc Cuong Nguyenresearcher, ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, v.18, no.4, pp.1189 - 1248, 2019-08

    4
    HOLDER CONTINUOUS SOLUTIONS OF THE MONGE-AMPERE EQUATION ON COMPACT HERMITIAN MANIFOLDS

    Kolodziej, Slawomir; Ngoc Cuong Nguyenresearcher, ANNALES DE L INSTITUT FOURIER, v.68, no.7, pp.2951 - 2964, 2019-08

    5
    Stability and regularity of solutions of the Monge-Ampere equation on Hermitian manifolds

    Kolodziej, Slawomir; Ngoc Cuong Nguyenresearcher, ADVANCES IN MATHEMATICS, v.346, pp.264 - 304, 2019-04

    6
    On the Holder continuous subsolution problem for the complex Monge-Ampere equation

    Ngoc Cuong Nguyenresearcher, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.57, no.1, 2018-02

    7
    Weak solutions of complex Hessian equations on compact Hermitian manifolds

    Kolodziej, Slawomir; Ngoc Cuong Nguyenresearcher, COMPOSITIO MATHEMATICA, v.152, no.11, pp.2221 - 2248, 2016-11

    8
    The complex Monge-Ampere type equation on compact Hermitian manifolds and applications

    Ngoc Cuong Nguyenresearcher, ADVANCES IN MATHEMATICS, v.286, pp.240 - 285, 2016-01

    9
    Holder Continuous Solutions to Complex Hessian Equations

    Ngoc Cuong Nguyenresearcher, POTENTIAL ANALYSIS, v.41, no.3, pp.887 - 902, 2014-10

    10
    SUBSOLUTION THEOREM FOR THE COMPLEX HESSIAN EQUATION

    Nguyen, Ngoc Cuongresearcher, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA, pp.69 - 88, 2013-12

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0